# SDR YENA20100106003

- Difficulty date: January 6, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 2177
- Aircraft time: 23,565 hours, 8,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012881
- Part serial: JB4148
- Condition: Inoperative
- Location: Cabin
- Part time: 23,565 hours, 8,278 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT JB433 BOS-MCO PRIOR TO DEPARTURE FROM BOS CREW FOUND SEAT 1C EMERGENCY LIGHT INOP.  MX REMOVED AND REPLACED SEAT 1C PATHWAY EMERGENCY LIGHT IAW AMM 33-51-18-04, OPS CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
